Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ROI CPS, LLC REGARD; ORTHO EXTREMITY PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ROI CPS, LLC REGARD; ORTHO EXTREMITY PACK
Model Number
OR00353L
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Tears/cuts in vented bag was identified prior to the kit being brought into the operating room.No patient contact, no harm to patient and no delay to case.Pack was discarded and a new one pulled from inventory.
New Search
Submit an Adverse Event Report
Brand Name
REGARD
Common Device Name
ORTHO EXTREMITY PACK
Manufacturer
(Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key
12618748
Report Number
3014527682-2021-00017
Device Sequence Number
14479067
Product Code
OJH
UDI-Device Identifier
10194717106654
UDI-Public
10194717106654
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/12/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/20/2023
Device Model Number
OR00353L
Device Catalogue Number
800200012
Device Lot Number
89182L
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/05/2021
Initial Report FDA Received Date
10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1